# SDR 2002F00370

- Difficulty date: April 5, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090D
- Engine time: 5,328 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116731
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT CRUISE POWER, LEFT ENGINE DEVELOPED A (SHAKE). ENGINE WAS SHUT DOWN AND AIRCRAFT DIVERTED. FOUND NR 4 CYLINDER LIFTED FROM ITS BASE. THE CYLINDER BARREL FAILURE ALSO CAUSED THE NR4 LINK ROD TO FAIL.
